MathSciNet Relay Station
MathSciNet bibliographic data
MR1930609 35K05 (47D09)
Carron, Gilles; Coulhon, Thierry; Ouhabaz, El-Maati Gaussian estimates and $L^p$-boundedness of Riesz means. J. Evol. Equ. 2 (2002), no. 3, 299–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement